Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 19, NWS El Paso, TX

November 20, 2015El Paso County, Hudspeth County, Texas; Grant County, Hidalgo County, New Mexico

NWS El Paso, TX issued this wind advisory at Nov 20, 2015, 2:58 PM MST for El Paso County, Hudspeth County, Texas; Grant County, Hidalgo County, New Mexico. It took effect at Nov 21, 2015, 5:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 2:58 PM MST (21:58 UTC)
In effect from
Nov 21, 2015, 5:00 AM MST
Expired
Nov 21, 2015, 6:00 PM MST
In force
13 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Hidalgo County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 47 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2447 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WWUS74 KEPZ 202158
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
258 PM MST FRI NOV 20 2015

...COLD FRONT TO BRING STRONG EAST WINDS LATER TONIGHT AND
SATURDAY...

.A STRONG COLD FRONT WILL SURGE FROM NORTHEAST TO SOUTHWEST
TONIGHT...ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS. GUSTY EAST
WINDS WILL ACCOMPANY THE FRONT...WHERE SUSTAINED SPEEDS 30 TO 40
MPH AND GUSTS TO 50 MPH ARE EXPECTED ACROSS WEST EL PASO IN THE
MORNING. THE STRONG WINDS WILL THEN SPREAD WEST INTO WESTERN NEW
MEXICO LATER SATURDAY MORNING...WITH SIMILAR SPEEDS EXPECTED
ALONG INTERSTATE TEN IN SOUTHERN GRANT AND NORTHERN HIDALGO
COUNTIES. THIS INCLUDES THE LORDSBURG AREA.

TXZ418-211400-
/O.NEW.KEPZ.WI.Y.0019.151121T1200Z-151121T1900Z/
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...DOWNTOWN...WEST EL PASO...UPPER VALLEY
258 PM MST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 5 AM TO 12 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO NOON MST
SATURDAY. 

* TIMING...5 AM TO 12 PM SATURDAY.

* WINDS...EAST 30 TO 40 MPH...WITH GUSTS TO 50 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT WITH THE STRONG WITH THE
  STRONG CROSS WINDS EXPECTED...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. MINOR STRUCTURAL DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404-211400-
/O.NEW.KEPZ.WI.Y.0019.151121T1800Z-151122T0100Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN
258 PM MST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM
MST SATURDAY. 

* TIMING...11 AM TO 6 PM SATURDAY.

* WINDS...SOUTHEAST 30 TO 40 MPH...WITH OSSASIONAL GUSTS TO 50
  MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI
2 follow-up statements
733 
WWUS74 KEPZ 211203
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
503 AM MST SAT NOV 21 2015

...COLD FRONT TO BRING STRONG EAST WINDS TODAY...

.A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR
WEST TEXAS THIS MORNING. STRONG GUSTY EAST WINDS WILL ACCOMPANY
THE FRONT...WHERE SUSTAINED SPEEDS OF 30 TO 40 MPH AND GUSTS TO
50 MPH ARE EXPECTED ACROSS WEST EL PASO AND THE HUECO MOUNTAINS IN
THE MORNING. THE STRONG WINDS WILL THEN SPREAD WEST INTO WESTERN
NEW MEXICO LATER IN THE MORNING...WITH SIMILAR SPEEDS EXPECTED
ALONG INTERSTATE TEN IN SOUTHERN GRANT AND NORTHERN HIDALGO
COUNTIES. THIS INCLUDES THE LORDSBURG AREA. WINDS WILL DIMINISH BY
LATE AFTERNOON AND EARLY EVENING. 

TXZ420-211900-
/O.EXB.KEPZ.WI.Y.0019.151121T1203Z-151121T1900Z/
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA
503 AM MST SAT NOV 21 2015

...WIND ADVISORY IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY.

* TIMING...5 AM TO 12 PM TODAY.

* WINDS...SOUTHEAST 25 TO 35 MPH...WITH OSSASIONAL GUSTS TO 50
  MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. LOOSE LIGHT OBJECTS MAY BE SCATTERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404-220100-
/O.EXT.KEPZ.WI.Y.0019.151121T1700Z-151122T0100Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN
503 AM MST SAT NOV 21 2015

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MST THIS EVENING...

* TIMING...11 AM TO 6 PM TODAY.

* WINDS...SOUTHEAST 25 TO 35 MPH...WITH OSSASIONAL GUSTS TO 50
  MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ418-211900-
/O.CON.KEPZ.WI.Y.0019.000000T0000Z-151121T1900Z/
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...DOWNTOWN...WEST EL PASO...UPPER VALLEY
503 AM MST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* TIMING...5 AM TO 12 PM TODAY.

* WINDS...EAST 30 TO 40 MPH...WITH GUSTS TO 50 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT WITH THE STRONG WITH THE
  STRONG CROSS WINDS EXPECTED...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. MINOR STRUCTURAL DAMAGE LIGHT STRUCTURES AND ROOFS IS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
720 
WWUS74 KEPZ 212301
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
401 PM MST SAT NOV 21 2015

...COLD AIR MASS WILL RESULT IN FIRST FREEZE FOR EL PASO THIS
FALL... 

.A COLD AIR MASS IS IN PLACE BEHIND A STRONG COLD FRONT THAT MOVED
ACROSS THE AREA EARLY THIS MORNING. GUSTY EAST WINDS WILL
DECREASE UNDER CLEAR SKIES AND SET UP AN IDEAL RADIATIONAL
COOLING SCENARIO. THUS EL PASO PROPER AND ALAMOGORDO WILL
EXPERIENCE THEIR FIRST FREEZING TEMPERATURES OF THE SEASON. ALL
OTHER AREAS IN SOUTHERN NEW MEXICO AND FAR WEST TEXAS HAVE ALREADY
BEEN AT OR BELOW FREEZING...AND THE ENTIRE AREA WILL BE BELOW
FREEZING TONIGHT AND EARLY SUNDAY.

NMZ412-TXZ418-419-220715-
/O.NEW.KEPZ.FZ.W.0006.151122T0300Z-151122T1600Z/
CENTRAL TULAROSA BASIN-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...DOWNTOWN...WEST EL PASO...UPPER VALLEY...
FORT BLISS...SOCORRO...EAST AND NORTHEAST EL PASO
401 PM MST SAT NOV 21 2015

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 9 AM MST SUNDAY. 

* AREA AFFECTED FOR FIRST FREEZE...EL PASO AND ALAMOGORDO URBAN
  AREAS.

* TEMPERATURE...MID TO UPPER 20S.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NMZ404-220100-
/O.CON.KEPZ.WI.Y.0019.000000T0000Z-151122T0100Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN
401 PM MST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* TIMING...11 AM TO 6 PM TODAY.

* WINDS...SOUTHEAST 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO 50 
  MPH. 

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FAUSETT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 2:53 AM MST, 12 hours 5 minutes earlier.

Area forecast discussion, Nov 20, 2:53 AM MST, 12 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
253 AM MST FRI NOV 20 2015

.SYNOPSIS...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NW MEXICO
AND WEST TEXAS TODAY. A COLD FRONT WILL MOVE THROUGH THE REGION
TONIGHT CAUSING MUCH COOLER AND BREEZY TO WINDY CONDITIONS ON
SATURDAY. WEST TO SOUTHWEST WINDS WILL RESULT IN WARMER
TEMPERATURES LATER NEXT WEEK. HOWEVER AN APPROACHING LOW PRESSURE
SYSTEM WILL ALSO GENERATE A FEW RAIN SHOWERS ACROSS THE
BORDERLAND WEDNESDAY THROUGH THURSDAY.

&&

.DISCUSSION...
WESTERLY WINDS WILL TRANSPORT SLIGHTLY WARMER DRY AIR INTO NEW
MEXICO AND WEST TEXAS TODAY CAUSING TODAYS HIGH TEMPERATURES TO
RISE TO AROUND 5 TO 10 DEGREES ABOVE NORMAL. TONIGHT UPPER SHORT
WAVE WILL DIVE ACROSS THE CENTRAL ROCKIES INTO THE PLAINS STATES
WITH STRONG 1045 MB SURFACE HIGH BEHIND IT PUSHING A COLD FRONT
WESTWARD THROUGH THE CWA. RATHER TIGHT SURFACE GRADIENT WILL
GENERATE BREEZY TO WINDY CONDITIONS ALONG AND BEHIND THE FRONT
SATURDAY MORNING...ESPECIALLY ALONG WESTERN FACING SLOPES WHERE
DOWNSLOPE WINDS WILL EXIST. STRONG ATTENDANT COLD AIR ADVECTION
WILL ALSO COOL SATURDAY TEMPERATURES 15 TO 20 DEGREES OR AROUND
10 DEGREES BELOW NORMAL. DIMINISHED WINDS...LOW HUMIDITY AND CLEAR
SKIES WILL THEN ALLOW TEMPERATURES TO FURTHER COOL TO BELOW
FREEZING ALMOST ALL LOCATIONS BY SUNRISE SUNDAY.

MONDAY AND TUESDAY A DEEPENING UPPER LOW WILL DEVELOP OVER THE
NORTHWESTERN UNITED STATES CAUSING A SLOWLY STRENGTHENING ZONAL
FLOW ACROSS THE SOUTHERN  ROCKIES. ASSOCIATED DOWNSLOPE WINDS
WILL INDUCE WEAK LEE TROUGH ALONG THE FRONT RANGE WITH DEEP
WESTERLY FLOW ADVECTING MILDER AIR BACK INTO THE CWA. THUS
TEMPERATURES SHOULD RISE TO A LITTLE  ABOVE NORMAL BY TUESDAY.

AS UPPER LOW SHIFTS SLOWLY SOUTHWARD THE LOW AND MID LEVEL WINDS
BACK AND BECOME MORE SOUTHWESTERLY ACROSS THE REGION. THIS WILL
SUSTAIN TRANSPORT OF MILD AIR BUT ALSO ADVECT MOISTURE INTO THE
CWA. THIS FACTOR PLUS WEAK EMBEDDED SHORT WAVES ALOFT WILL BRING
INCREASED CLOUD COVER ALONG WITH ISOLATED RAIN SHOWERS WEDNESDAY
THROUGH THURSDAY.

&&

.AVIATION...20/12Z-21/12Z.
WESTERLY WINDS WILL BRING VFR MOSTLY CLEAR CONDITIONS THROUGH THE
PERIOD. A COLD FRONT MOVING EAST TO WEST WILL CAUSE INCREASING
EASTERLY SURFACE WINDS AFTER 09Z WITH WINDS GUSTING FROM 30 TO 40
KT ALONG WESTERN FACING SLOPES BY 12Z.

&&

.FIRE WEATHER...
WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NW MEXICO
AND WEST TEXAS TODAY WITH AFTERNOON TEMPERATURES ABOUT 10 DEGREES
ABOVE NORMAL. A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT
CAUSING MUCH COOLER AND BREEZY TO WINDY CONDITIONS ON SATURDAY.
NORTHEAST WINDS WILL GUST FROM 30 TO 40 MPH SATURDAY MORNING WITH
HIGHEST SPEEDS ALONG WESTERN FACING MOUNTAIN SLOPES. TEMPERATURES
ON SATURDAY WILL ALSO COOL FROM 15 TO 20 DEGREES. WEST TO
SOUTHWEST WINDS WILL RESULT IN WARMER NEAR OR ABOVE NORMAL
TEMPERATURES LATER NEXT WEEK. HOWEVER AN APPROACHING LOW PRESSURE
SYSTEM WILL ALSO GENERATE A FEW RAIN SHOWERS ACROSS THE REGION
WEDNESDAY THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  39  51  30 /   0   0   0   0
SIERRA BLANCA           70  34  45  26 /   0   0   0   0
LAS CRUCES              69  36  51  27 /   0   0   0   0
ALAMOGORDO              68  32  48  26 /   0   0   0   0
CLOUDCROFT              53  21  33  22 /   0   0   0   0
TRUTH OR CONSEQUENCES   67  34  50  30 /   0   0   0   0
SILVER CITY             63  33  52  28 /   0   0   0   0
DEMING                  70  38  54  29 /   0   0   0   0
LORDSBURG               69  35  56  29 /   0   0   0   0
WEST EL PASO METRO      71  39  51  31 /   0   0   0   0
DELL CITY               71  30  47  23 /   0   0   0   0
FORT HANCOCK            73  38  50  28 /   0   0   0   0
LOMA LINDA              68  34  46  28 /   0   0   0   0
FABENS                  72  34  51  26 /   0   0   0   0
SANTA TERESA            69  37  51  28 /   0   0   0   0
WHITE SANDS HQ          69  37  51  29 /   0   0   0   0
JORNADA RANGE           68  31  52  23 /   0   0   0   0
HATCH                   69  34  53  26 /   0   0   0   0
COLUMBUS                69  38  52  29 /   0   0   0   0
OROGRANDE               69  36  51  27 /   0   0   0   0
MAYHILL                 62  22  37  23 /   0   0   0   0
MESCALERO               60  22  40  23 /   0   0   0   0
TIMBERON                59  27  38  25 /   0   0   0   0
WINSTON                 63  28  45  26 /   0   0   0   0
HILLSBORO               68  33  51  27 /   0   0   0   0
SPACEPORT               68  32  52  26 /   0   0   0   0
LAKE ROBERTS            67  25  53  22 /   0   0   0   0
HURLEY                  66  32  52  26 /   0   0   0   0
CLIFF                   69  30  60  24 /   0   0   0   0
MULE CREEK              68  28  60  23 /   0   0   0   0
FAYWOOD                 67  34  51  27 /   0   0   0   0
ANIMAS                  71  37  56  29 /   0   0   0   0
HACHITA                 70  35  54  27 /   0   0   0   0
ANTELOPE WELLS          70  36  56  27 /   0   0   0   0
CLOVERDALE              69  41  56  30 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Nov 20, 6:00 AM MST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
600 AM MST FRI NOV 20 2015

NMZ401>417-TXZ418>424-211300-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
600 AM MST FRI NOV 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDY AND COOLER CONDITIONS LATE FRIDAY NIGHT AND SATURDAY MORNING
BEHIND A BACKDOOR COLD FRONT. NORTHEAST WINDS WILL GUSTY FROM 30 TO
40 MPH WITH GUSTS UP TO 50 MPH ALONG WESTERN FACING MOUNTAIN SLOPES.
THE WINDS SHOULD GRADUALLY DIMINISH IN THE AFTERNOON.

THERE WILL ALSO BE ISOLATED RAIN SHOWERS WEDNESDAY THROUGH THURSDAY
WITH RAINFALL AMOUNTS GENERALLY LESS THAN A QUARTER INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

Nearby

Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.